# SDR DXTA2012030504900

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 10,937 hours, 6,704 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 67275049
- Part serial: W285
- Condition: Inoperative
- Location: Mlg
- Part time: 10,938 hours, 6,705 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND CRUISE, NLG BUMPS WERE NOTICED.  ALL HYD INDICATION WERE NORMAL. HYD B SYS, QTY DOWN TO 69 PERCENT ON LANDING, STARTED AT 73 PERCENT.   PERFORMED GEAR BUMP TROUBLESHOOTING.  NOSE STRUT EXTENTION, SERVICE AND ALL THREE GEAR SWITCHS CHECKED GOOD.  NLG UPLOCK DOESN'T RETURN TO FULL LOCK POSITION.  DISCONNECTED NLG UPLOCK CLEVIS, SLIDE, SPRING & HOOK PIVOT POINTS.  INSTALLED NEW PIN & BOLTS HARDWARE, INSTALLED SPRING & CYCLE GEAR SEVERAL TIMES WITH NO CHANGE.  NLG UPLOCK WILL NOT SLIDE ALL THE WAY FOWARD.  R & R NLG UPLOCK ASSY IAW MM 32-30-05.  PERFORMED SATISFACTORY UPLOCK RIG CHECK, BLEED & LEAK CHECKS.  PERFORMED SEVERAL GEAR CYCLES WITH NO DEFECTS NOTED.  NOSE EMERGENCY CABLE RIG CHECKED GOOD.
